# SDR USAASA01052

- Difficulty date: September 27, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- System (JASC): 2350 · Audio Integrating System
- Part: Control Panel
- Part number: C12848AA01
- Condition: Shorted
- Location: Cockpit
- Part time: 7,285 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

PBI - FLT 270 - EN ROUTE MIA-PIT, AFTER TAKEOFF, RECEIVED A NR 1 RADIO MANAGEMENT PANEL ELECTRICAL FAULT LIGHT, NAVIGATION ILS FAULT, AND GROUND PROXIMITY FAULT.  THE RADIOS ALSO BECAME INOPERATIVE.  AFTER A RESET OF THE CIRCUIT BREAKERS, A BURNING ELECTRICAL SMELL BECAME PRESENT IN THE COCKPIT.  THE FLIGHT DIVERTED TO PBI AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 1 AND 2 RADIO MANAGEMENT PANELS.  OPERATIONALLY CHECKED NORMALLY.  (M)
